Pennsylvania, 2008

Strong Wind in Pennsylvania, April 2, 2008

April 2, 2008 · NWS PHI · 1 event in 1 county or zone

Gusty northwest winds caused power outages in Lower Nazareth Township on the 2nd and included several department stores and a supermarket in the Northampton Crossings Shopping Center. About 760 homes and businesses lost power; most of the homes were in the Fox Run Development.

Where it happened

Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$1,000
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS PHI wrote it up.

Gusty northwest winds caused power outages in Lower Nazareth Township on the 2nd and included several department stores and a supermarket in the Northampton Crossings Shopping Center. About 760 homes and businesses lost power; most of the homes were in the Fox Run Development. Most of the outages lasted less than four hours and all power was restored by 930 a.m. EDT that morning. The strong northwest winds were caused by the pressure difference between an intensifying low pressure system that was moving through the Saint Lawrence River Valley and a high pressure system building east from the Upper Mississippi Valley. The peak wind gust for the day at the Lehigh Valley International Airport was 38 mph.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Apr 2, 3:45 AM EST, 15 minutes earlier.

Area forecast discussion, Apr 2, 3:45 AM EST, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
445 AM EDT WED APR 2 2008

.SYNOPSIS...
A BLUSTERY WEST TO NORTHWEST FLOW TODAY WILL FOLLOW LAST NIGHTS
COLD FRONT, AS HIGH PRESSURE GRADUALLY BUILDS OVER THE AREA FROM THE
WEST. THE HIGH WILL BE OVER THE AREA TONIGHT BUT MOVE OFF THE
COAST THURSDAY. LOW PRESSURE DEVELOPING OVER THE SOUTHERN PLAINS
THURSDAY WILL MOVE WEST AND NORTH OF OUR REGION THURSDAY NIGHT AND
FRIDAY, BRINGING A COLD FRONT THROUGH OUR AREA LATE FRIDAY NIGHT OR
VERY EARLY SATURDAY. HIGH PRESSURE WILL BE ALONG THE EAST COAST
SUNDAY, BUT MOVE OFFSHORE SUNDAY NIGHT AND MONDAY AS LOW PRESSURE
APPROACHES FROM THE WEST MONDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE COLD FRONT WAS WELL OFFSHORE EARLY THIS MORNING, AND ONLY SOME
RESIDUAL HIGH CLOUDS WERE NOTED OVER OUR SOUTHEASTERN ZONES. THESE
SHOULD MOVE AWAY EARLY THIS MORNING, AND SUNSHINE IS EXPECTED TO
BE ABUNDANT ACROSS THE AREA TODAY. EVEN INLAND, DOWNSLOPING FLOW
AND SUBSIDENCE ALOFT WITH BUILDING HIGH PRESSURE WILL KEEP SKIES
MOSTLY SUNNY. SATELLITE TRENDS OF THE STRATOCUMULUS JUST NORTH OF
OUR AREA SHOWED THE CLOUD LINE ABOUT STEADY AT 08Z, REVEALING ITS
DIFFICULTY IN MOVING OVER THE HILLS. AT THIS TIME, IT WAS DECIDED
TO KEEP MOSTLY SUNNY WORDING FOR OUR NORTHERN ZONES TODAY. MOS
GUIDANCE WAS GENERALLY PRETTY OPTIMISTIC. BUFKIT DID NOT REVEAL
MUCH, OTHER THAN SOME CIRRUS TODAY.

MOS GUIDANCE WAS GENERALLY WARMER THAN YESTERDAYS RUNS, AND, AS
TEMPERATURES WERE STARTING OFF A BIT WARMER THAN PREVIOUSLY
FORECAST, THIS IS ACCEPTED. THE WARMER MAV AND FWC GUIDANCE WAS
PREFERRED, ALTHOUGH A NOD WAS TAKEN TOWARD THE COOLER MET NUMBERS.

WITH THE GOOD GRADIENT IN PLACE BEHIND THE DEPARTING FRONT, WINDS
WILL BE PRETTY BREEZY FOR THIS MORNING, AND MAYBE INTO THE
AFTERNOON, ESPECIALLY NORTH. BUT, SPEEDS SHOULD BE WELL BELOW
ADVISORY-TYPE CRITERIA, AS 925 HPA WINDS ARE GENERALLY 35 KNOTS OR
LESS THIS MORNING, DROPPING TO 15 TO 20 KNOTS BY MID AFTERNOON.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY NIGHT/...
HIGH PRESSURE IS FORECAST TO BE OVER THE REGION TONIGHT, AND
CREST RIGHT OVER US AT 12Z THURSDAY. WITH THE LOW DEW POINTS,
WINDS GOING CALM AND NIGHTS THAT STILL ARE IN EXCESS OF 11 HOURS
OLD, THE ONLY FLY IN THE RADIATING OINTMENT IS THE POSSIBILITY OF
CIRRUS MOVING IN AHEAD OF THE NEXT SYSTEM. IN RESPONSE, THE
COLDER STATISTICAL GUIDANCE WAS GENERALLY PREFERRED, BUT IT WAS NOT
UNDERCUT.

THURSDAY SHOULD SEE AN INCREASE IN CLOUDS. MOS GUIDANCE
TEMPERATURES CONTINUED THE TREND OF BEING QUITE A BIT MILDER THAN
RUNS PRIOR TO 12Z TUESDAY. AND, THEY ARE MILDER ACROSS THE
BOARD AND SO OUR FORECAST CONTINUES WITH THEM, ESPECIALLY IN AREAS
WHERE A MODERATE SOUTH TO SOUTHWEST FLOW WONT CARRY A MARINE
INFLUENCE. WITH SOME SLIGHT FORCING AND MOISTURE OVER OUR SOUTHERN
ZONES THURSDAY, INDICATED BY SOME OMEGA MAINLY SOUTH IN THE
AFTERNOON, ONLY A SLIGHT CHANCE OF RAIN WAS CARRIED FOR THE
SOUTHWESTERN ZONES, RAMPING UP TO A CHANCE AFTER 22Z SOUTH AND
CENTRAL, AND A SLIGHT CHANCE NORTH.

THEN, AS THE MID LEVEL RIDGE AXIS MOVES PAST, SOME ENERGY STARTS
TO MOVE TOWARD US FROM THE CENTRAL U.S. MID LEVEL TROUGH,
MOISTURE BECOMES AVAILABLE, AND MODERATE MID LEVEL ASCENT BEGINS
TO OCCUR THURSDAY NIGHT. THERE DOESNT SEEM TO BE ANYTHING IN THE
WAY OF INSTABILITY WITH THIS, AND 800 HPA DEW POINTS REACH NO
MORE THAN 8 DEG C BY 12Z FRIDAY, BUT RAIN LOOKS TO BE A GOOD BET.
THE 925 HPA FLOW LOOKS MODERATE AT 30 TO 35 KT OUT OF THE SOUTH-
SOUTHEAST BY 06Z FRIDAY, AND MOST GUIDANCE IS CALLING THE P-TYPE
AT KMPO RAIN WITH A COMBINED PROBABILITY OF SNOW OR FREEZING RAIN
AT LESS THAN 15 PERCENT, SO WEVE GONE MAINLY RAIN WITH ONLY A
CHANCE OF SOME SNOW OR SLEET OVER THE FAR NORTHWEST. GIVEN THAT
925 HPA FLOW, WEVE GONE WITH OR A LITTLE ABOVE THE WARMER MOS
GUIDANCE ON LOW TEMPERATURES.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...
THE 12Z GFS LOOKS TO BE COMING AROUND TO THE 00Z/12Z ECMWF SOLUTION.
ALTHOUGH, THE GFS IS STILL FASTER THAN THE ECMWF THROUGHOUT THE
PERIOD. IT SEEMS THE GFS IS RUNNING ABOUT 12 TO 24 HRS FASTER WITH
MOVING THINGS INTO OR OUT OF THE REGION THAN THE ECMWF. THIS AT
LEAST LENDS A BIT MORE CONFIDENCE FOR FRIDAYS FORECAST. HOWEVER, AS
NICE AS IT WAS TO START SEEING SOME BETTER CONTINUITY IN THE MODELS,
WE ARE STILL SEEING A MISH MOSH OF SOLUTIONS AS WE HEAD INTO THE
REST OF THE EXTENDED. THEREFORE, WE HAVE NOT MADE ANY SIGNIFICANT
CHANGES TO EXTENDED. HPC STATES IN THEIR PRELIMINARY DISCUSSION THAT
THE ATMOSPHERE IS LIKELY IN TRANSITION WHICH MAKES SENSE WITH WHAT
ALL THE MODELS HAVE BEEN DOING OVER THE PAST COUPLE OF DAYS.

FRIDAY BEGINS WITH A LOW PRESSURE SYSTEM CENTERED OVER THE OHIO
VALLEY AND MOVING NORTHEASTWARD. THE ASSOCIATED WARM FRONT MOVES
THROUGH DURING THE LATE MORNING OR EARLY AFTERNOON HOURS. THE GFS
SHOWS A COUPLE OF WEAK LOW PRESSURE AREAS FORMING ALONG THE COLD
FRONT AND MOVING ALONG IT FRIDAY EVENING. THE GFS BRINGS THE
ASSOCIATED COLD FRONT THROUGH OUR AREA LATE FRIDAY NIGHT OR VERY
EARLY SATURDAY MORNING. AS SUCH, THE CHANCE POPS WERE RETAINED FOR
SATURDAY, WITH A MENTION IN THE WORDED FORECASTS OF MAINLY
MORNING UNTIL BETTER CONFIDENCE IN TIMING IS RAISED WITH LATER
GUIDANCE. THIS WAS ALSO DONE WITH AN EYE TOWARD CONTINUED GOOD
COLLABORATION WITH RESPECT TO OUR NEIGHBORING OFFICES. THEN,
CONDITIONS WERE CHANGED TO DRY FOR SATURDAY NIGHT AND SUNDAY AS
HIGH PRESSURE BUILDS OVER THE AREA FROM THE WEST. THE HIGH
BEGINS TO MOVE OFFSHORE SUNDAY NIGHT, AND ANOTHER DISTURBANCE IS
SEEN TO IMPACT THE AREA EARLY NEXT WEEK.

&&

.AVIATION /08Z WEDNESDAY THROUGH SUNDAY/...
VFR CONDITIONS WILL PREVAIL FOR THE DURATION OF THE TAF PERIOD. THE
ISSUE TODAY WILL BE THE WINDS THROUGH MUCH OF THE DAY AS THEY WILL
BE VERY GUSTY OUT OF THE NORTHWEST BEFORE DIMINISHING LATER THIS
EVENING AS HIGH PRESSURE WILL BE MOVING IN FROM THE WEST. AFTER AN
INITIAL LAYER OF ALTOCU FADES AWAY THIS MORNING, NOT MUCH IN THE WAY
OF CLOUD COVER IS EXPECTED THE REST OF THE DAY, EXCEPT MAYBE SOME
CIRRUS.

OUTLOOK...
VFR CONDITIONS ARE EXPECTED THROUGH THE EARLY PART OF THURSDAY. MVFR
AND IFR CONDITIONS WILL LIKELY RETURN, AT LEAST TEMPORARILY, LATE
THURSDAY AND LAST THROUGH THE EARLY PART OF SATURDAY AS LOW
CIGS/VSBYS ASSOCIATED WITH PRECIPITATION MOVE INTO THE AREA. VFR
FLYING CONDITIONS SHOULD RETURN FOR THE REMAINDER OF THE WEEKEND.

&&

.MARINE...
WINDS HAVE YET TO GET TO GALE FORCE THIS MORNING AND FORECAST
SOUNDINGS SHOW THE WINDS CONTINUING TO DIMINISH THROUGH THE MORNING
HOURS. THEREFORE, WE WILL TAKE THE GALES DOWN AND GO WITH A SMALL
CRAFT THROUGH NOON FOR THE BAY AND THROUGH LATE THIS AFTERNOON FOR
THE COASTAL WATERS AS THEY MAY HOLD ON TO THE WINDS A LITTLE LONGER
AS WELL AS THE SEAS. THERE SHOULD BE A BRIEF PERIOD OF CONDITIONS
FALLING BELOW SCA CRITERIA FROM TONIGHT THROUGH LATE THURSDAY AS
HIGH PRESSURE MOVES INTO THE AREA. HOWEVER, WINDS AND WAVES WILL
INCREASE LATE THURSDAY AND SHOULD LAST THROUGH EARLY SATURDAY BEFORE
HIGH PRESSURE BUILDS IN AND LOWERS THE CONDITIONS AGAIN OVER THE
WEEKEND.

&&

.FIRE WEATHER...
RELATIVE HUMIDITIES TODAY ARE FORECAST TO DIP DOWN INTO THE 20S, AND
WINDS WILL BE QUITE GUSTY TO START OFF THE DAY. HOWEVER, THE FUEL
MOISTURES ARE STILL HIGH ENOUGH AT THIS POINT, COMBINED WITH THE
PRECIPITATION THAT FELL ACROSS THE AREA YESTERDAY, THAT WE WILL NOT
ISSUE A RED FLAG WARNING AT THIS TIME. THIS WILL NEED TO BE CLOSELY
MONITORED AS FUELS COULD DRY OUT RATHER QUICKLY, AND WE MAY END UP
ISSUING A RED FLAG WARNING.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 4 PM EDT THIS AFTERNOON FOR
     ANZ450>455.
     SMALL CRAFT ADVISORY UNTIL NOON EDT TODAY FOR ANZ430-431.

&&

SYNOPSIS.../
NEAR TERM.../
SHORT TERM.../ DELISI
LONG TERM.../ MEOLA
AVIATION...ROBERTSON
MARINE...ROBERTSON
FIRE WEATHER...ROBERTSON
Hazardous weather outlook, Apr 2, 3:02 AM EST, 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
402 AM EDT WED APR 2 2008

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-067>071-030815-
NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
402 AM EDT WED APR 2 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...EASTERN MARYLAND...NORTHEAST
MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ450>455-030815-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
402 AM EDT WED APR 2 2008

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-030815-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
402 AM EDT WED APR 2 2008

...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON EDT TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Apr 1, 10:30 PM EST, 5 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1130 PM EDT TUE APR 01 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0818 PM     HAIL             BLAKESLEE               41.09N 75.59W
04/01/2008  E0.50 INCH       MONROE             PA   AMATEUR RADIO

0843 PM     HAIL             HOPE                    40.91N 74.97W
04/01/2008  E0.25 INCH       WARREN             NJ   AMATEUR RADIO

0900 PM     TSTM WND DMG     5 N HOPE                40.98N 74.97W
04/01/2008                   WARREN             NJ   EMERGENCY MNGR

            TREES AND WIRES DOWN IN BLAIRSTOWN.

0907 PM     HAIL             STOCKERTOWN             40.76N 75.26W
04/01/2008  E0.50 INCH       NORTHAMPTON        PA   AMATEUR RADIO

            ALSO, PEAK WIND GUST 49 MPH AT FORKS TOWNSHIP.

0910 PM     TSTM WND DMG     OXFORD                  40.81N 75.00W
04/01/2008                   WARREN             NJ   AMATEUR RADIO

            TREES AND WIRES DOWN IN WHITE TOWNSHIP.

0915 PM     TSTM WND DMG     GREAT MEADOWS-VIENNA    40.87N 74.89W
04/01/2008                   WARREN             NJ   AMATEUR RADIO

            TREES AND WIRES DOWN IN INDEPENDENCE TOWNSHIP.

0945 PM     HAIL             BUTLER                  41.00N 74.35W
04/01/2008  E0.25 INCH       MORRIS             NJ   AMATEUR RADIO

0945 PM     TSTM WND DMG     PEAPACK AND GLADSTONE   40.72N 74.66W
04/01/2008                   SOMERSET           NJ   EMERGENCY MNGR

            TREE LIMBS AND POWER LINES DOWN.

&&

IOVINO
Special weather statement, Apr 1, 11:14 PM EST, 4 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1214 AM EDT WED APR 2 2008

DEZ002>004-NJZ020>027-020515-
ATLANTIC-ATLANTIC COASTAL CAPE MAY-CAPE MAY-COASTAL ATLANTIC-
COASTAL OCEAN-CUMBERLAND-DELAWARE BEACHES-INLAND SUSSEX-KENT-OCEAN-
SOUTHEASTERN BURLINGTON-
1210 AM EDT WED APR 2 2008

...STRONG THUNDERSTORMS WILL AFFECT SOUTHERN OCEAN...EASTERN
ATLANTIC...EXTREME SOUTHEAST BURLINGTON...CAPE MAY...CUMBERLAND...
EASTERN KENT...AND EASTERN SUSSEX COUNTIES...

AT 1205 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS AND A FEW STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM
29 MILES NORTHEAST OF ATLANTIC CITY TO 17 MILES SOUTH OF
DOVER...MOVING EAST-SOUTHEAST AT 50 MPH. THE STRONGEST THUNDERSTORMS
WERE ALONG THE EASTERN KENT-SUSSEX DELAWARE COUNTY LINE, AS WELL AS
ALONG THE SOUTHERN OCEAN AND ATLANTIC COUNTY SHORELINES.
THUNDERSTORMS WILL BE NEAR SOMERS POINT...PLEASANTVILLE...
NORTHFIELD...AND MARGATE AROUND 1225 AM...WHITESBORO-BURLEIGH...
VILLAS...VENTNOR CITY...SEA ISLE CITY AROUND 1230 AM...WEST WILDWOOD
AND STONE HARBOR AROUND 1235 AM.

WIND GUSTS BETWEEN 30 AND 40 MPH ARE POSSIBLE WITH THESE STORMS.

SOME SMALL HAIL MAY OCCUR WITH ANY OF THE STRONGER THUNDERSTORMS...
AS WELL AS OCCASIONAL CLOUD TO GROUND LIGHTNING.

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

1 strong wind. Local standard time, as filed.

Strong Wind, Northampton

When
April 2, 4:00 AM EST to 8:00 AM EST
Where
Northampton forecast zone
Measured
35 kt (40 mph) estimated gust
Property damage
$1,000
Reported by
Newspaper
Coordinates
40.754, -75.307 (the zone’s center; the record gives no point)

What these are

Strong Wind
Non-thunderstorm winds below high wind criteria that nonetheless caused damage or casualties.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Pennsylvania in 2008Every state in 2008This day in weather historyWarnings in Pennsylvania, April 2008

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 93770.